C. Baiocchi, Su un problema di frontiera libera connesso a questioni di idraulica, Annali di matematica pura ed applicata, vol.92, pp.107-127, 1972.

P. Bénilan and M. G. Crandall, The continuous dependence on ? of solutions of u t-?? (u)= 0, vol.30, pp.161-177, 1981.

I. Blank, M. Korten, and C. Moore, The hele-shaw problem as a "mesa" limit of stefan problems: Existence, uniqueness, and regularity of the free boundary, Transactions of the American Mathematical Society, vol.361, issue.3, pp.1241-1268, 2009.

D. Bresch, C. Ne?asová, and . Perrin, Compression Effects in Heterogeneous Media, Journal de l'Ecole Polytechnique, 2019.
URL : https://hal.archives-ouvertes.fr/hal-01838014

L. A. Caffarelli, The obstacle problem revisited, Journal of Fourier Analysis and Applications, vol.4, issue.4, pp.383-402, 1998.

L. A. Caffarelli and A. Friedman, Asymptotic behavior of solutions of u t= ?u m, vol.36, pp.711-728, 1987.

G. Duvaut, Résolution d'un problème de stefan (fusion d'un bloc de glace à zéro degré, 1973.

C. Elliott and V. Janovsk?, A variational inequality approach to hele-shaw flow with a moving boundary, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, vol.88, issue.1-2, pp.93-107, 1981.

A. Figalli, Free boundary regularity in obstacle problems, Journées EDP, 2018.

, Regularity of interfaces in phase transitions via obstacle problems, 2018.

A. Friedman and K. Höllig, On the mesa problem, Journal of mathematical analysis and applications, vol.123, issue.2, pp.564-571, 1987.

O. Gil and F. Quirós, Convergence of the porous media equation to hele-shaw, Nonlinear Analysis: Theory, Methods & Applications, vol.44, pp.1111-1131, 2001.

, Boundary layer formation in the transition from the porous media equation to a hele-shaw flow, Annales de l'ihp analyse non linéaire, pp.13-36, 2003.

S. Hecht and N. Vauchelet, Incompressible limit of a mechanical model for tissue growth with nonoverlapping constraint, Communications in mathematical sciences, vol.15, issue.7, 1913.
URL : https://hal.archives-ouvertes.fr/hal-01477856

I. Kim and A. Mellet, Homogenization of a hele-shaw problem in periodic and random media, Archive for rational mechanics and analysis, vol.194, pp.507-530, 2009.

A. Lefebvre-lepot and B. Maury, Micro-macro modelling of an array of spheres interacting through lubrication forces, Advances in Mathematical Sciences and Applications, vol.21, issue.2, p.535, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00257250

J. Lions, Quelques méthodes de résolution des problemes aux limites non linéaires, 1969.

B. Maury, A gluey particle model, pp.133-142, 2007.

B. Maury, A. Roudneff-chupin, and F. Santambrogio, A macroscopic crowd motion model of gradient flow type, Mathematical Models and Methods in Applied Sciences, vol.20, issue.10, pp.1787-1821, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00418511

A. Mellet, B. Perthame, and F. Quiros, A hele-shaw problem for tumor growth, Journal of Functional Analysis, vol.273, issue.10, pp.3061-3093, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01241309

C. Perrin, Pressure-dependent viscosity model for granular media obtained from compressible Navier-Stokes equations, Appl. Math. Res. Express. AMRX, vol.2, pp.289-333, 2016.

, Modelling of phase transitions in one-dimensional granular flows, ESAIM: Proceedings and Surveys, vol.58, pp.78-97, 2017.

, An overview on congestion phenomena in fluid equations, Journées équations aux dérivées partielles, pp.1-34, 2018.

C. Perrin and M. Westdickenberg, One-dimensional granular system with memory effects, SIAM J. Math. Anal, vol.50, issue.6, pp.5921-5946, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01884376

B. Perthame, F. Quirós, and J. L. Vázquez, The hele-shaw asymptotics for mechanical models of tumor growth, Archive for Rational Mechanics and Analysis, vol.212, issue.1, pp.93-127, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00831932

J. Rodrigues, Obstacle problems in mathematical physics, vol.134, 1987.

F. Santambrogio, Crowd motion and evolution pdes under density constraints, ESAIM. Proceedings and Surveys, vol.64, 2018.

J. Steinbach, A variational inequality approach to free boundary problems with applications in mould filling, vol.136, 2012.